# SDR ASAA2016060616962

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 760 hours, 245 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 FAIL LIGHT INDICATING.  ACFT GROUNDED. PERFORMED FIM 23-11-803, PERFORMED HF NR 2 COMMUNICATION SYS BITE CHECK IAW AMM 23-11, TASK 801, NO FAULTS. SYS OPERATING NORMAL IAW AMM 23-11-710-801.
